MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, GENERAL, GERMAN

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, GENERAL, GERMAN
Model Number 3500CP-G4
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Issue discovered during pm service by third party.Customer did not report issue to our eu distributor.No patient involvement or injury reported.Neither customer or distributor reported to fda according to the information we have at this time.Device in question will not be evaluated by sechrist as distributor will evaluate.At this time, the report is based on the information we have.We have requested more information from our distributor in regard to service records and disposition of the device in question.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
During pm service by a third party, the mixer was discovered to be contaminated with blood on the inside and therefore determined to be defective.No patient injury reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
MIXER, GENERAL, GERMAN
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key20904359
Report Number2020676-2024-00022
Device Sequence Number18430792
Product Code BZR
UDI-Device Identifier00899660002796
UDI-Public00899660002796
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown